2019
Том 71
№ 9

All Issues

Gudz L. A.

Articles: 6
Article (Ukrainian)

Some applications of real differential equations in the theory of special classes of analytic functions

Gudz L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 771–772

Article (Ukrainian)

A generalization of an asymptotic formula for n!

Gudz L. A., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 782–783

Article (Ukrainian)

A property of Koebe functions

Gudz L. A., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 237–238

Article (Ukrainian)

Investigations of V. A. Zmorovich in the area of geometric function theory

Gudz L. A., Mitropolskiy Yu. A., Tamrazov P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 756–760

Article (Ukrainian)

A parametric method for solving extremal problems in the theory of special classes of analytic functions

Gudz L. A., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 362 –367

Article (Ukrainian)

On the Marx conjecture for the convex hull of a class of starlike functions in the disk

Gudz L. A., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 390–393